MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PANGEA(TM) LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PANGEA(TM) LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.620.000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional: kwp , kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pangea set screw.The inner set screw had backed out on its own and allowed the rod to slide caudally.Concomitant device/s reported: unknown rod (part# unknown, lot# unknown, quantity# unknown).Device report from synthes reports an event in country as follows: (b)(6).This is report 1 for 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from canada reports an event as follows: it was reported that patient underwent revision surgery on (b)(6) 2019.The inner pangea set screw had backed out on its own and allowed the rod to slide caudally.Original implantation of the devices had occurred approximately four years prior.Patient was revised to exp 5.5 poly screw.There were no issues during the revision procedure, and no surgical delay.Patient status is unknown.Concomitant devices: rod (part: unknown, lot: unknown, quantity: unknown).This report is for a titanium (ti) pangea(tm) locking cap.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procodes: mni, mnh, kwp, kwq.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Its hard to say whether it¿s the set screw or the screw itself.They work in syn with each other in the construct.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: investigation flow: device interaction/ visual.Visual inspection: lock-cap pangea tan (qty:1, part number: 04.620.000, lot number: 7604223) was received at cq.Visual inspection of the returned lock-cap pangea tan performed at customer quality (cq) the device has cosmetic damage device was nicked the star drive of the device was out of shape, which agrees with the reported complaint condition.Functional test.Functional test cannot be performed due to post manufacturing damage.Dimensional inspection: the outer diameter of the locking cap was measured which is within specification of per body locking cap assembly, pangea design drawing.Document/specification review: no design issues were observed.Does the received condition agree with the complaint description? yes was the complaint confirmed? yes.Investigation conclusion : the complaint of lock-cap pangea tan was confirmed with investigation.A root cause could not be determined during investigation.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: part number: 04.620.000, lot number: 7604223, supplier lot number: n/a, manufacture date or release to warehouse date: 02/18/2014, expiration date: n/a, supplier/manufacture site: brandywine.No ncrs were generated during assemble production of lot number 7604223.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Component part number: 04.620.000.2, component lot number: 7604200, supplier lot number: n/a, manufacture date or release to warehouse date: 02/07/2014, expiration date: n/a, supplier/manufacture site: brandywine.No ncrs were generated during component production of lot number 7604200.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Component part number: 04.620.000.3, component lot number: 7603945, supplier lot number: n/a, manufacture date or release to warehouse date: 02/07/2014, expiration date: n/a, supplier/manufacture site: brandywine.No ncrs were generated during component production of lot number 7603945.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device history review.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI PANGEA(TM) LOCKING CAP
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9120392
Report Number2939274-2019-60889
Device Sequence Number16672415
Product Code NKB
UDI-Device Identifier10705034742311
UDI-Public(01)10705034742311
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082572
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.620.000
Device Catalogue Number04.620.000
Device Lot Number5782539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer09/26/2019
10/17/2019
10/28/2019
10/28/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date09/26/2019
10/17/2019
11/14/2019
11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - RODS: PANGEA.; UNK - RODS: PANGEA
Outcome Attributed to Adverse Event Required Intervention;